Skip to Main content Skip to Navigation
Journal articles

Acceleration of convergence in Dontchev's iterative method for solving variational inclusions

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00508318
Contributor : Michel H. Geoffroy Connect in order to contact the contributor
Submitted on : Tuesday, August 3, 2010 - 2:00:21 AM
Last modification on : Friday, February 4, 2022 - 4:09:38 PM

Identifiers

  • HAL Id : hal-00508318, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus, Saïd Hilout. Acceleration of convergence in Dontchev's iterative method for solving variational inclusions. Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2003, 29 (1), pp.45-54. ⟨hal-00508318⟩

Share

Metrics

Record views

25